MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1: patient identifier: sids: (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported an incorrect assay was performed while using the aliniq ams software.In the customer¿s lis (laboratory information system), test code 162 was for total bilirubin in body fluid (not blood).In the aliniq ams software, test code 162 was misconfigured as direct bilirubin (body fluid).When the aliniq ams software received an order for body fluid (samples with sid ending in.34), it ordered direct bilirubin instead of total bilirubin.The direct bilirubin results were then sent to the customer¿s lis and were being reported as total bilirubin.The customer provided the following affected patient id¿s: (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6), (b)(6).There was no impact to patient management reported.
 
Event or Problem Description
The customer reported an incorrect assay was performed while using the aliniq ams software.In the customer¿s lis (laboratory information system), test code 162 was for total bilirubin in body fluid (not blood).In the aliniq ams software, test code 162 was misconfigured as direct bilirubin (body fluid).When the aliniq ams software received an order for body fluid (samples with sid ending in.34), it ordered direct bilirubin instead of total bilirubin.The direct bilirubin results were then sent to the customer¿s lis and were being reported as total bilirubin.The customer provided the following affected patient id¿s: sid (b)(6).Sid (b)(6).Sid (b)(6).Sid (b)(6).Sid (b)(6).Sid (b)(6).Sid (b)(6).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Section d4 - primary udi number: this was corrected from (b)(4).The investigation verified the information provided by the customer and confirmed the test code misconfiguration as the root cause of the complaint issue.The technical expert corrected the lis test code association for "162" to "biltbio" (total bilirubin) on ams and the issue was resolved.A complaint trending report was reviewed and did not identify any similar complaints.The current ticket is the sole complaint for the reported issue.The device history record was reviewed and did not identify any non-conformances or potential non-conformances related to the issue described in the current complaint.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, the aliniq ams middleware is performing as intended, no systemic issue or deficiency of the aliniq ams middleware was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18682892
Report Number3004032053-2024-00002
Device Sequence Number20694131
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public(01)00380740200169(10)3.01
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date02/11/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown